We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    St. Joseph Safety Coated Aspirin 81 mg Tablets - 36ct

    Product ID: A10095782

    St. Joseph Safety Coated Aspirin 81 mg Tablets - 36ct

    Price: Select Quantity Below

    In Stock
    - Select Quantity -
    1 
    $5.24
    Select
    2 
    $9.48
    Select
    3 
    $13.72
    Select
    Custom Quantity
    Select
    Add To My Cart

    Product Summary

    • Relieves minor aches and pains
    • For adult aspirin regimen
    • Gluten free

    Description

    Temporarily relieves minor aches and pains. St. Joseph Safety Coated Aspirin is a pain reliever designed to help out with minor aches and pains. The tablets are enteric coated to help protect against stomach upset. Each tablet includes the doctor recommended 81 mg dose. Trust your pain relief to St. Joseph, who brings you America's original aspirin regimen.

    Directions

    Directions: Drink a full glass of water with each dose. Adults and Children 12 Years of Age and Over: Take 4 to 8 tablets every 4 hours not to exceed 48 tablets in 24 hours unless directed by a doctor. Children Under 12 Years of Age: Do not use unless directed by a doctor.


    Ingredients

    Inactive Ingredients: FD&C red #40, FD&C yellow #6, hypromellose, methacrylic acid copolymer,microcrystalline cellulose, pregelatinized starch, silica, silicondioxide, sodium bicarbonate, sodium lauryl sulfate, stearic acid, talc,triethyl citrate. Ingredients: Active Ingredients: In Each Tablet: Aspirin (81 mg) (NSAID). Purpose: Pain Reliever, Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: FD&C Red 40, FD&C Yellow 6, Methacrylic Acid Copolymer, Microcrystalline Cellulose, Pregelatinized Starch, Silicon Dioxide, Sodium Bicarbonate, Sodium Lauryl Sulfate, Stearic Acid, Talc, Triethyl Citrate.

    WARNINGS

    Store at controlled room temperature 15°-30°C (59°-86°F). Do not use if imprinted safety seal under cap is broken or missing. Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare, but serious illness. Allergy Alert: Aspirin may cause a severe allergic reaction, which may include: hives, facial swelling, asthma, and shock. Stomach Bleeding Warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older, have had stomach ulcers or bleeding problems, take blood thinning (anticoagulants) or steroid drug, take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others), have 3 or more alcoholic drinks every day while using this product, take more or for a longer period of time. Do not use if you ever had an allergic reaction to any pain reliever or fever reducer. Ask a Doctor Before Use if: Stomach bleeding warning applies to you, you have a history of stomach problems, such as heartburn. You have high blood pressure, heart disease, liver cirrhosis, or kidney disease. You have asthma. You are taking a diuretic. Ask a Doctor or Pharmacist Before Use if you are Taking a Prescription Drug for: Gout, diabetes, arthritis. Stop Use and Ask a Doctor if: You experience any of the following signs of stomach bleeding, feel faint, vomit blood, have bloody or black stools, have stomach pain that does not get better, allergic reaction occurs, pain gets worse or lasts more than 10 days, new symptoms appear, redness or swelling is present. This could be the sign of a serious condition. If Pregnant or Breast-feeding: Ask a health care professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help right away or contact poison control center right away.

    Healthcare savings, delivered

    Our Happy Customers

    • “Great experience. Very easy to work with. Great web site and prompt free shipping. No complaints. I have used two other online pharmacies and they do not compare. I left them both for HealthWarehouse.”

      Larry. 

    • “I thought this was to good to be true. Thank you guys soooo much.”

      Yusra A. 

    • “It gives you a good feeling when you locate anyone who gives good service without a lot of nonsense. Thanks!”

      Jd P.  Forest Park, GA.

    Accredited & Certified In All 50 States

    HealthWarehouse.com has been accredited by the National Association of Boards of Pharmacy® (NABP®) for Digital Pharmacy and is licensed / accredited with all 50 State Boards of Pharmacy. Based in Florence, Kentucky, Healthwarehouse.com is the leader in Digital Pharmacy and a pioneer in affordable healthcare, providing incredible patient services since 2007.

    Digital Pharmacy